| Model Number |
5MAXJET7KIT-B |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system jet 7 reperfusion catheter (jet7), a velocity delivery microcatheter (velocity), and a non-penumbra revascularization device.During the procedure, the tip of the jet7 became "frayed" while using the revascularization device.Therefore, the jet7 was no longer used.No additional information regarding the completion of the procedure has been provided.There was no report of an adverse effect to the patient.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system jet 7 reperfusion catheter (jet7), a velocity delivery microcatheter (velocity), and a non-penumbra revascularization device.During the procedure, the jet7 became stretched and fractured on the distal shaft while using the revascularization device.Therefore, the jet7 was no longer used.No additional information regarding the completion of the procedure has been provided.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was updated for clarification: 1.Section b.Box 5.Describe event or problem.Evaluation of the returned jet7 revealed a stretch and fracture on the distal shaft.If the jet7 is forcefully manipulated against resistance or if a stent retriever is manipulated against resistance within the jet7, damage such as stretching, and a fracture may occur.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.